Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 207, NWS Austin/San Antonio, TX

May 28, 2020Kinney County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2020, 5:46 PM CDT for Kinney County, Maverick County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2020, 5:46 PM CDT (22:46 UTC)
Expired
May 28, 2020, 6:45 PM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2020-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2020-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

889 
WUUS54 KEWX 282246
SVREWX
TXC271-323-282345-
/O.NEW.KEWX.SV.W.0207.200528T2246Z-200528T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
546 PM CDT Thu May 28 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kinney County in south central Texas...
  Northern Maverick County in south central Texas...

* Until 645 PM CDT.

* At 546 PM CDT, a severe thunderstorm was located near Anacacho, or
  12 miles east of Spofford, moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Spofford, Quemado, Paloma, Anacacho, Radar Base, Normandy, Darling,
  Elm Creek, Laughlin AFB Aux Field and Siesta Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2876 10053 2880 10053 2883 10055 2883 10058
      2885 10057 2888 10060 2889 10059 2891 10064
      2892 10063 2894 10065 2900 10065 2909 10067
      2912 10070 2927 10048 2926 10011 2876 10012
TIME...MOT...LOC 2246Z 002DEG 23KT 2919 10020 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
932 
WWUS54 KEWX 282307
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
607 PM CDT Thu May 28 2020

TXC271-323-282345-
/O.CON.KEWX.SV.W.0207.000000T0000Z-200528T2345Z/
Kinney TX-Maverick TX-
607 PM CDT Thu May 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN KINNEY AND NORTHERN MAVERICK COUNTIES...

At 606 PM CDT, a cluster of severe thunderstorms were located across 
portions of southern Kinney and northern Maverick Counties, moving 
south at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spofford, Quemado, Paloma, Anacacho, Radar Base, Normandy, Darling,
Elm Creek, Laughlin AFB Aux Field and Siesta Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2876 10053 2880 10053 2883 10055 2883 10058
      2885 10057 2888 10060 2889 10059 2891 10064
      2892 10063 2894 10065 2900 10065 2909 10067
      2912 10070 2923 10054 2923 10011 2876 10012
TIME...MOT...LOC 2306Z 002DEG 23KT 2906 10021 

HAIL...1.50IN
WIND...60MPH
 
$$

BMW
773 
WWUS54 KEWX 282327
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
627 PM CDT Thu May 28 2020

TXC271-323-282345-
/O.CON.KEWX.SV.W.0207.000000T0000Z-200528T2345Z/
Kinney TX-Maverick TX-
627 PM CDT Thu May 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTH CENTRAL KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 627 PM CDT, a severe thunderstorm was located 8 miles north of
Quemado, moving southwest at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quemado, Radar Base and Normandy. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2883 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2891 10064 2892 10063 2894 10065
      2900 10065 2909 10067 2912 10070 2920 10058
      2920 10051 2886 10045 2881 10054
TIME...MOT...LOC 2327Z 026DEG 8KT 2907 10064 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:31 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 28, 2:31 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
231 PM CDT Thu May 28 2020

.UPDATE...
The Storm Prediction Center has issued a Severe Thunderstorm watch
for generally areas along and west of HWY 281, in addition to Hays,
Guadalupe, and Wilson Counties. This includes the San Antonio and Del
Rio metro areas. The watch runs through 10 pm tonight and highlights
the threat for hail up to 2 inches and 70 mph winds.

&&

.PREV DISCUSSION... /ISSUED 211 PM CDT Thu May 28 2020/

SHORT TERM (Tonight through Friday Night)...
After yesterday's severe weather event that left large swaths of
quarter sized hail or greater, several hail reports between 2-2.75
inches, and gusty winds in several spots it looks like there will be
one more round of strong to severe storms this evening before
quieter weather prevails tomorrow into the weekend.

With the pesky upper level low to the northeast of Texas, over the
Oklahoma/Arkansas border, it leaves South Central Texas in a
northwest flow pattern. Despite several rounds of storms over the
last few days southeasterly winds at the surface continue to allow
for plentiful moisture return between the rounds. Couple this with
lift associated with daytime heating and a boundary moving in from
the north, instability of between 2000-3000 j/KG, and just enough
shear to help the storms maintain the strength and you get the
recipe for the strong to severe storms today. Convective initiation
is already ongoing across San Angelo's area from San Angelo south to
Junction. This is earlier than really any of the convective allowing
models showed CI ongoing today. Several severe thunderstorm
warnings have already been issued for this activity.

The spread of the morning high resolution models really resolved
into 3 camps: 1) some (like the Texas Tech WRF) developed storms
into a complex that could dive to the southeast and impact areas
from San Antonio to Austin, 2) others (like many members of the 12z
SPC HREF) developed storms to the north of our area and took them
generally south through the Edwards Plateau along and west of HWY
281, 3) Lastly the HRRR has trended drier for most of its runs since
12z with only isolated storms through the evening. Just using
current radar trends with the activity over SJT's CWA the 2nd
scenario seems most likely. Outflows are driving the storms more to
the south and are kicking off additional storms. The 1st scenario
does remain feasible as the storms could come together developing a
cold pool, and drive to the southeast. The 12z/16z SPC updates take
this scenario into account as they extended the slight risk eastward
from just across the Rio Grande Plains to a Kerrville to San Antonio
to Cuero line. Trends will have to be monitored through the
afternoon, but still think that the best chances for storms will be
along and west of the HWY 281 corridor through the evening. An MCD
just issued by SPC highlights the risk of rapid updraft
intensification due to the steep lapse rates which would mainly lead
to a hail threat in the short term. If/when these storms grow
upscale and develop that cold pool and become a complex of storms
damaging thunderstorm winds would become the main concern.

All of this is occurring within the northwest flow aloft along the
leading edge of a weak front. Models show a distinct northerly wind
shift with drier and slightly cooler air working south later this
evening into the overnight behind the storms. This along with the
upper level ridge building in from the west as the upper low exits
tomorrow will squash any further rain chances and lead to a drying
trend for Friday into much of next week. With the drier air in place
afternoon highs should only climb into the mid to upper 80s to lower
90s for Friday and Saturday. This is very close to normal for this
time of the year. Looking back at the months of April and May our
County Warning Area was under a Marginal, Slight, or Enhanced risk
of severe storms from SPC over 50 percent of the days. As I said in
the morning update AFD I think most folks in South Central Texas
will welcome the quieter weather pattern and seasonable temperatures
through the middle of next week. Whether it has been the busy
emergency managers and local TV/private/NWS meteorologists or those
who have been impacted by the hail/wind/tornadoes over the last few
weeks it will give us all time to take a breath and enjoy the quiet
weather.

LONG TERM (Saturday through Thursday)...
Fairly quiet weather pattern will be in place to start the long term
with an omega block setting up over the CONUS. An upper level ridge
will build over the middle of the US and a large upper level trough
over the Pacific and another over the Northeast US. The only feature
preventing a true omega block pattern setting up will be an inverted
trough that global models keep over Mexico and southern TX late this
weekend. The feature will slowly advect northward and push some
energy up into South-Central TX by early next week. Only have slight
chances for showers and storms in the forecast for Monday into
Tuesday for this.

Apart from this, a benign pattern will remain in place with high
temperatures running close to climatological normals and little to
no chance for rain. A much needed break from the active weather the
region has had over the last couple of weeks.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  87  65  87  66 /  20   0   0   0   0
Austin Bergstrom Intl Airport  67  86  64  87  64 /  20   0   0   0   0
New Braunfels Muni Airport     68  87  64  88  64 /  30   0   0   0   0
Burnet Muni Airport            64  85  62  86  63 /  10   0   0   0   0
Del Rio Intl Airport           70  92  67  93  68 /  40  -    0   0   0
Georgetown Muni Airport        65  86  62  87  64 /  10   0   0   0   0
Hondo Muni Airport             68  90  64  92  66 /  30  -    0   0   0
San Marcos Muni Airport        67  86  64  88  64 /  20   0   0   0   0
La Grange - Fayette Regional   69  86  65  88  65 /  20  10   0   0   0
San Antonio Intl Airport       69  88  66  90  67 /  30   0   0   0   0
Stinson Muni Airport           70  89  67  90  68 /  30  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Treadway
Long-Term...EWilliams
Decision Support...BMW
Hazardous weather outlook, May 28, 3:12 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
312 PM CDT Thu May 28 2020

TXZ171>173-183>194-202>209-217>225-228-292015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
312 PM CDT Thu May 28 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Scattered strong to severe thunderstorms are possible this
afternoon and evening along and west of a Fredericksburg to New
Braunfels to Cuero line. Main threats will include large hail and
damaging wind gusts. Heavy rainfall, especially from storms that
train over the same area, could cause localized flooding issues. A
Severe Thunderstorm Watch is in effect for these areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather expected for the extended forecast period at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, May 28, 4:53 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 PM CDT THU MAY 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND GST     2 W HONDO               29.36N 99.18W
05/28/2020  M52 MPH          MEDINA             TX   ASOS

            THE HONDO ASOS REPORTED A WIND GUST TO 52
            MPH FROM AN OUTFLOW BOUNDARY.

&&

PAY
Special weather statement, May 28, 5:17 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CDT Thu May 28 2020

TXZ205>207-220-221-282315-
Guadalupe TX-Comal TX-Bexar TX-Atascosa TX-Wilson TX-
517 PM CDT Thu May 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...NORTH
CENTRAL ATASCOSA...NORTHWESTERN WILSON...BEXAR AND SOUTHWESTERN COMAL
COUNTIES UNTIL 615 PM CDT...

At 516 PM CDT, Doppler radar was tracking strong thunderstorms
across northwestern Bexar County as well as a strong outflow out
ahead of these storms.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Pleasanton,
Selma, Floresville, Poteet, Stockdale, Stinson Municipal Airport, San
Antonio Int Airport, Randolph AFB, Leon Valley, Helotes, Fair Oaks
Ranch, Kirby, Alamo Heights, Windcrest and Terrell Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2895 9855 2967 9881 2969 9881 2971 9879
      2972 9875 2972 9874 2973 9872 2974 9866
      2975 9866 2975 9864 2976 9863 2983 9841
      2925 9789
TIME...MOT...LOC 2216Z 328DEG 45KT 2971 9832 2952 9872

BMW
Special weather statement, May 28, 5:18 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
518 PM CDT Thu May 28 2020

TXZ183-282245-
Val Verde TX-
518 PM CDT Thu May 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
545 PM CDT...

At 518 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shumla, or 9 miles northeast of Langtry, moving south at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Comstock, Shumla, Seminole Canyon State Park, Pafford Crossing, Pecos
River Boat Ramp, Bakers Crossing, Devils River State Nat Area Del
Norte and Devils River State Nat Area Big Satan.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2995 10161 3008 10108 3000 10086 2970 10077
      2959 10125 2962 10125 2963 10127 2959 10128
      2958 10131 2965 10130 2966 10135 2965 10136
      2970 10137 2975 10142 2977 10140 2975 10144
      2979 10146 2977 10150
TIME...MOT...LOC 2218Z 342DEG 32KT 2986 10142

02
Special weather statement, May 28, 5:27 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
527 PM CDT Thu May 28 2020

TXZ202-217-282315-
Maverick TX-Kinney TX-
527 PM CDT Thu May 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY AND
NORTHWESTERN MAVERICK COUNTIES UNTIL 615 PM CDT...

At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Spofford, moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spofford, Quemado, Normandy, Darling, Paloma and Laughlin AFB Aux
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2888 10060 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2900 10065 2909 10067
      2911 10069 2912 10072 2917 10078 2920 10077
      2922 10078 2916 10030 2887 10039
TIME...MOT...LOC 2227Z 322DEG 7KT 2911 10057

BMW
Local storm report, May 28, 5:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT THU MAY 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             11 W KICKAPOO CAVERN ST 29.61N 100.64W
05/28/2020  E1.50 INCH       KINNEY             TX   STORM CHASER

&&

PAY
Local storm report, May 28, 5:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 PM CDT THU MAY 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             3 ESE GREY FOREST       29.60N 98.63W
05/28/2020  E0.88 INCH       BEXAR              TX   PUBLIC

&&

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:01 PM CDTTornado WarningEWXGillespie, Kendall, Kerr29 min
May 27, 7:16 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
May 27, 7:26 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall49 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr45 min
May 27, 7:36 PM CDTSevere Thunderstorm WarningEWXEdwards54 min
May 27, 7:40 PM CDTSpecial Weather StatementEWXBastrop, Travis50 min
May 27, 8:04 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Travis56 min
May 27, 8:04 PM CDTTornado WarningEWXBandera, Kendall, Kerr26 min
May 27, 8:10 PM CDTSevere Thunderstorm WarningEWXCaldwell, Hays, Travis50 min
May 27, 8:12 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Kendall63 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr, Medina61 min
May 27, 8:43 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
May 27, 8:45 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real45 min
May 27, 8:56 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca64 min
May 27, 9:05 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson55 min
May 27, 9:16 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina44 min
May 27, 9:21 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
May 27, 9:27 PM CDTSevere Thunderstorm WarningEWXBandera, Medina48 min
May 27, 9:30 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Real, Uvalde45 min
May 27, 9:51 PM CDTSpecial Weather StatementEWXLavaca39 min
May 27, 9:56 PM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Gonzales, Lavaca7 min
May 27, 9:57 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson63 min
May 27, 10:03 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca25 min
May 27, 10:09 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde66 min
May 27, 10:15 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real60 min
May 27, 10:47 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
May 27, 10:56 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes32 min
May 27, 11:06 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde54 min
May 27, 11:10 PM CDTSevere Thunderstorm WarningEWXFrio52 min
May 27, 11:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Real61 min
May 27, 11:38 PM CDTAreal Flood AdvisoryEWXBandera, Edwards, Real3 hr
May 27, 11:38 PM CDTSevere Thunderstorm WarningEWXWilliamson56 min
May 27, 11:56 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde64 min
May 28, 12:14 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde61 min
May 28, 12:19 AM CDTSpecial Weather StatementEWXLee41 min
May 28, 12:36 AM CDTSpecial Weather StatementEWXWilliamson39 min
May 28, 1:03 AM CDTSevere Thunderstorm WarningEWXUvalde57 min
May 28, 1:57 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala25 min
May 28, 2:15 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr45 min
May 28, 2:37 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr38 min
May 28, 2:56 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real64 min
May 28, 3:12 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Kerr5 hr
May 28, 3:12 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr48 min
May 28, 3:36 PM CDTTornado WarningEWXBandera, Kerr39 min
May 28, 3:41 PM CDTRiver Flood WarningEWXGillespie19 hr
May 28, 3:41 PM CDTRiver Flood WarningEWXBlanco32 hr
May 28, 3:54 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr31 min
May 28, 4:12 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina18 min
May 28, 4:22 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde53 min
May 28, 4:27 PM CDTSpecial Weather StatementEWXVal Verde33 min
May 28, 4:28 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde21 min
May 28, 4:31 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie4 hr
May 28, 4:42 PM CDTSevere Thunderstorm WarningEWXVal Verde24 min
May 28, 4:46 PM CDTSpecial Weather StatementEWXMedina59 min
May 28, 5:05 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde, Val Verde55 min
May 28, 5:17 PM CDTSpecial Weather StatementEWXBexar, Wilson58 min
May 28, 5:18 PM CDTSpecial Weather StatementEWXVal Verde27 min
May 28, 5:25 PM CDTSevere Thunderstorm WarningEWXVal Verde21 min
May 28, 5:27 PM CDTSpecial Weather StatementEWXKinney48 min
May 28, 5:38 PM CDTSevere Thunderstorm WarningEWXBexar27 min
May 28, 5:55 PM CDTSpecial Weather StatementEWXKinney50 min
May 28, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 28, 6:23 PM CDTSpecial Weather StatementEWXGonzales67 min
May 28, 6:29 PM CDTSpecial Weather StatementEWXWilliamson61 min
May 28, 6:45 PM CDTSpecial Weather StatementEWXKinney45 min
May 28, 6:47 PM CDTSpecial Weather StatementEWXMaverick43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.